MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 4.1MMD, 10MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 4.1MMD, 10MML; DENTAL IMPLANT
Catalog Number TSX41B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.H6: additional h6- patient codes: 1932: inflammation.
 
Event or Problem Description
It was reported that implant was removed due to peri-implantitis, infection.Patient with pain and inflammation on implant zone, implant removed to treat infection.Tooth site # 20.Medicine prescribed to treat infection.Symptoms as a result of the event: pain, inflammation.

Brand Name
TSX IMPLANT, 4.1MMD, 10MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25230641
Report Number0001038806-2026-02804
Device Sequence Number20087949
Product Code DZE
UDI-Device Identifier00844868045090
UDI-Public(01)00844868045090(17)301106(10)2120038585
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSX41B10
Device Lot Number2120038585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic